# SDR UIEA2020031100432

- Difficulty date: March 10, 2020
- Submitted: March 11, 2020
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 71,515 hours, 16,008 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

STATUS MSG CARGO A/C CONTROLLER.( BIT L/H PACK TEMP CONTROLLER, IAW B767 AMM 21-51-00. OPS GOOD.  )
